| Catalog Number |
0165L20 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Codes |
Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/07/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the latex foley catheter few hours after that were inserted, it stopped flowing.The customer sought medical attention at the hospital and was advised that the catheter was obstructed due to a blockage within the balloon.Customer sought medical attention.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.